# SDR COEA2018060754801

- Difficulty date: May 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,106 hours, 28,585 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: S57210867201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE RIB 13 PIANO FITTING HAD CORROSION.   REPAIRED IAW SRAS CE-564/16.
